# SDR HALA0700459

- Difficulty date: October 23, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 18,074 hours, 3,485 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Lamp
- Condition: Inoperative
- Location: Nlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NOSE GEAR (DOWN) LIGHT INOP.  RELAMPED DOWN NOSE GEAR INDICATION LIGHT.  OPS CHECK OK.  OK FOR SERVICE.
